“Lungs collapsing, I was slipping into the dangerous sleep” – Dancer, Kaffy recounts near-death experience following drug allergy

Nigerian professional dancer, Kaffy has taken to social media to express gratitude to God for sparing her life after she suffered drug allergy.

Kaffy who shared her near-death experience after taking a drug she was allergic to, revealed that at some point her lungs were collapsing, eyes changing colors, belly swelling, and taking breath felt like she was slipping into a dangerous sleep.

Narrating the experience she advised her fans and followers to be careful of medications they take, as some drugs can be lethargic to the system.

Sharing a video of herself singing songs of praises to God for sparing her life, she wrote,

“Lungs 🫁 collapsing, Eyes changing color Belly swelling, Taking breathe feeling like 📌 I was slipping into the dangerous sleep, But MERCY SAID NO !

Thank you God for another chance. A lot don’t make it through these avoidable deaths. I am not better than them , I am grateful for your MERCY , NOT TODAY said the LORD!

⚠️:Be careful some medication can be lethargic to your system there are allergies we might not know of. God protect you all!”

Similar Articles:

Read Also!  ''Everyone Smokes, Not Legalising Marijuana In Nigeria Is Hypocritical'' – Burna Boy

Comment Below